# SDR IPXA1564500

- Difficulty date: January 27, 2011
- Submitted: January 31, 2011
- Operation: Air carrier
- Aircraft: N419UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23906
- Aircraft time: 24,013 hours, 15,834 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Bs 460 S26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, E AND E BAY STA 460 STR 26R STRINGER CLIP CRACKED.  REPLACED CLIP IAW SRM 51-40-02-0G, SRM 51-40-05-0G, SRM 51-10-02, STEP 9C.
